advertisement
Question
Posted by: M Strauss | 2010/08/16

CLOMID

I have only had one course of Clomid, according to my dr I should have ovulated 1 - 2 days ago, I have a mild abdominal discomfort, could it be because of the clomid??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it could be, or it could be from ovulaiton.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/08/19

Yes it could be, or it could be from ovulaiton.

Best wishes

Reply to gynaedoc
Posted by: Me | 2010/08/16

It can be because of the ovulation and should go away in a day or so

Reply to Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement